Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 99, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 9, 2008, 4:38 PM EDT for 4 counties in Indiana. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 9, 2008, 5:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:45 PM EDT | TSTM WND GST 56 | Anderson, IN | |
| Jun 9, 4:50 PM EDT | TSTM WND GST 60 | 6 S Alexandria, IN | |
| Jun 9, 4:50 PM EDT | TSTM WND GST 74 | Anderson, IN | 74 MPH WIND GUST MEASURED AT THE MADISON COUNTY EMERGENCY OPERATIONS CENTER. |
| Jun 9, 5:00 PM EDT | TSTM WND GST 65 | Yorktown, IN | |
| Jun 9, 5:01 PM EDT | HAIL 1.75 | Pendleton, IN | |
| Jun 9, 5:05 PM EDT | TSTM WND GST 55 | 1 S Muncie, IN | |
| Jun 9, 5:06 PM EDT | TSTM WND GST 62 | Muncie, IN | 62 MPH WIND GUST |
| Jun 9, 5:30 PM EDT | TSTM WND DMG | 6 S Alexandria, IN | TREES WERE DOWNED IN THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 092038
SVRIND
INC035-059-065-095-092130-
/O.NEW.KIND.SV.W.0099.080609T2038Z-080609T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
MADISON COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 530 PM EDT
* AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EAST CENTRAL HAMILTON COUNTY TO
EXTREME SOUTHWESTERN MADISON COUNTY TO EAST CENTRAL MARION
COUNTY...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF ANDERSON
TO 12 MILES SOUTHWEST OF ANDERSON TO 7 MILES EAST OF
INDIANAPOLIS...AND MOVING NORTHEAST AT 38 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PENDLETON BY 445 PM EDT...
FRANKTON BY 450 PM EDT...
ORESTES BY 455 PM EDT...
DALEVILLE BY 500 PM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 19 AND 52.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 109.
LAT...LON 4040 8556 4020 8529 3995 8542 3979 8573
4002 8578 4028 8582
TIME...MOT...LOC 2038Z 245DEG 33KT 4014 8589 3999 8580
3981 8597
$$
CO2 follow-up statements
000
WWUS53 KIND 092106
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT MON JUN 9 2008
INC035-059-065-095-092130-
/O.CON.KIND.SV.W.0099.000000T0000Z-080609T2130Z/
DELAWARE-HANCOCK-HENRY-MADISON-
506 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN HANCOCK...NORTHWESTERN HENRY...SOUTHWESTERN DELAWARE
AND MADISON COUNTIES...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SUMMITVILLE TO MIDDLETOWN TO
WILKINSON...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
FAIRMOUNT TO 8 MILES EAST OF ANDERSON TO 13 MILES SOUTH OF
ANDERSON...MOVING NORTHEAST AT 38 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MUNCIE BY 515 PM EDT...
CADIZ BY 520 PM EDT...
SULPHUR SPRINGS BY 525 PM EDT...
LAT...LON 4040 8556 4020 8529 3995 8542 3979 8573
4002 8578 4028 8582
TIME...MOT...LOC 2106Z 245DEG 33KT 4035 8556 4010 8550
3992 8567
$$
CO000
WWUS53 KIND 092128
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EDT MON JUN 9 2008
INC035-059-065-095-092138-
/O.EXP.KIND.SV.W.0099.000000T0000Z-080609T2130Z/
DELAWARE-HANCOCK-HENRY-MADISON-
528 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...
NORTHWESTERN HENRY...SOUTHWESTERN DELAWARE AND MADISON COUNTIES WILL
EXPIRE AT 530 PM EDT...
LAT...LON 4040 8556 4020 8529 3995 8542 3979 8573
4002 8578 4028 8582
TIME...MOT...LOC 2128Z 245DEG 33KT 4043 8532 4018 8526
4001 8543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT MON JUN 9 2008 .DISCUSSION... SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. THIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM. A SW OVER THE SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION. WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT LOCATION OF PRECIPITATION. THE GFS IS TOO QUICK WITH THE PRECIP BASED ON RADAR. WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED. EXPECT THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING AND OVERNIGHT AS SW MOVES CLOSER TO AREA. SOUNDINGS AND MODELS INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND INTO THE OVERNIGHT HOURS. WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR THREE INCHES. SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND LASTING THROUGH THURSDAY. A RIDGE WILL BEGIN TO MOVE IN DURING THE MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES. BASED ON COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS. MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS WEEKEND. BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY ALLOWING FOR WARMER TEMPERATURES OVER THE REGION. RIDGE BEGINS TO MOVE TO THE EAST FRIDAY. ECMWF IS SLOWER THIS WEEKEND WITH BRINGING COLD FRONT THROUGH THE AREA. WENT CLOSER TO THIS SOLUTION FOR TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW SYSTEM PROGRESSION. ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF AMOUNTS AT THIS TIME. COOLER TEMPERATURES WILL BE AROUND FOR SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH FRONT MOVING THROUGH. WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE SEEMED REASONABLE WITH RAINFALL OVER THE AREA. AFTER THE FRONTAL PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE PICTURE FOR MONDAY. && .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT EAST OF THE AREA BY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...BROOKS AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 9, 3:27 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 S TERRE HAUTE 39.43N 87.38W
06/09/2008 U0.75 INCH VIGO IN AMATEUR RADIO
&&
PEZZUTELocal storm report, Jun 9, 3:59 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 3 S NORTH SALEM 39.82N 86.64W
06/09/2008 HENDRICKS IN AMATEUR RADIO
FLOODED INTERSECTION AT US 236 AND COUNTY ROAD 400N.
&&
PEZZUTELocal storm report, Jun 9, 4:10 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 S CLAYTON 39.67N 86.52W
06/09/2008 HENDRICKS IN AMATEUR RADIO
A 3 FOOT DIAMETER TREE WAS DOWNED IN THE ROADWAY NEAR
CLAYTON CEMETERY.
&&
NIELDLocal storm report, Jun 9, 4:11 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL TERRE HAUTE 39.47N 87.38W
06/09/2008 U1.75 INCH VIGO IN BROADCAST MEDIA
LOCAL MEDIA RELAYED REPORT FROM A TRUCKER OF GOLFBALL
HAIL CAUSING A BROKEN WINDSHIELD ON INTERSTATE 70.
&&
NIELDLocal storm report, Jun 9, 4:12 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG PLAINFIELD 39.70N 86.39W
06/09/2008 HENDRICKS IN AMATEUR RADIO
THREE FOOT DIAMETER TREE BLOWN DOWN NEAR CENTER STREET
AND STANLEY ROAD.
&&
NIELDLocal storm report, Jun 9, 4:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 NNW MARTINSVILLE 39.53N 86.48W
06/09/2008 U0.75 INCH MORGAN IN AMATEUR RADIO
REPORTED IN WILBUR.
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 29 min |
| Jun 9, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 48 min |
| Jun 9, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 45 min |
| Jun 9, 2:49 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 4 hr |
| Jun 9, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 20 min |
| Jun 9, 3:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 44 min |
| Jun 9, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 50 min |
| Jun 9, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Owen, Putnam | 48 min |
| Jun 9, 4:01 PM EDT | Flash Flood Warning | IND | Boone, Hendricks, Morgan | 3 hr |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more | 47 min |
| Jun 9, 4:16 PM EDT | Flash Flood Warning | IND | Hamilton, Johnson, Marion | 3 hr |
| Jun 9, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 14 min |
| Jun 9, 4:33 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 4 hr |
| Jun 9, 4:38 PM EDT | Flash Flood Warning | IND | Hancock, Madison | 2 hr |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 64 min |
| Jun 9, 5:00 PM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 117 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 45 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 60 min |
| Jun 9, 5:32 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
| Jun 9, 5:47 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe, Owen | 43 min |
| Jun 9, 6:18 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.